Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex. Used nordette as an contraceptive pills. Vomiting occured. Did vomiting cause less effect of the pill?

Hi, good day! Me and my girlfriend had unprotected last Sunday which is Oct. 28, 2012. We bought nordette and used it as an ECP. She took the 4 pills at 1:00 PM after the day we had unprotected sex(Oct. 29, 2012) and she took the other 4 pills at 1:00 AM(Oct. 30,2012) then after 4 hours she vomited. I am thinking that the effect of the pills is lessen because she vomit, am i right or what? Please advise, should she repeat the procedure i mean should she take another 8 pills? Thank you very much!
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Jan 2016
Hallow Dear

In fact Nordette is a regular birth control pill. However, since she has taken 4 pills, it should act as an emergency contraceptive pill also. The first 4 pills were sufficient and they were retained. Next day, she has repeated the same dose again. Then she got vomiting after 4 hours. Within 4 hours, the pills leave the stomach, so the pills would not get vomited and they will have their effect. She would avoid pregnancy due to this unprotected sex.

8 pills was quite a high dose and hence she vomited due to stomach irritation. Now please give her a tablet of Pantoprazole every morning on empty stomach for a week or so to control the stomach irritation.

I hope this helps.

Dr. Nishikant
Answered: Tue, 26 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor